Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hi buddy! Maximus

Posted by ed_uk on June 25, 2005, at 21:41:37

In reply to Re: Hi buddy! ed_uk, posted by Maximus on June 24, 2005, at 21:53:45

>Yes, it is because i'm taking Effexor (male's reducer) :-) :-( :-/ :-\

Well.........I'm glad you're getting in touch with your feminine side ;-)

~Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:ed_uk thread:518064
URL: http://www.dr-bob.org/babble/social/20050624/msgs/518949.html